Alert archive / New Mexico / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 93, NWS Albuquerque, NM

August 27, 2006Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 27, 2006, 3:31 PM MDT for Union County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2006, 3:31 PM MDT (21:31 UTC)
Expired
Aug 27, 2006, 4:30 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Union County, NM

The radar

The Cannon AFB radar (KFDX), 206 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 2:13 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
726 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:46 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 27, 2:46 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT SUN AUG 27 2006

.UPDATE...
ISSUED NEW SET OF ZONES TO REMOVE SVR TSTM WATCH 754 FOR COLFAX...
HARDING...AND UNION COUNTIES. A FEW STORMS WILL STILL HAVE THE
POTENTIAL TO BECOME SEVERE LATE THIS EVENING AS DRYLINE WAVES OVER
THE EASTERN PLAINS. RAISED POPS TO CHANCE OVER SE NM SINCE
CONVECTION IS MAKING GOOD PROGRESS SOUTH. LOWERED CLOUD COVER OVER
THE WESTERN HALF OF THE STATE AS DRYING SCOURS OUT ATMOSPHERE.
OTHERWISE...REMAINING GRIDS ARE IN GOOD SHAPE REPRESENTING SLIGHT
UPSWING IN ACTIVITY TOMORROW.

&&

.PREV DISCUSSION...CONVECTION UNDERWAY IN NORTHEAST NEW MEXICO ON
SOUTH SIDE OF MESOLOW ANALYZED OVER COMANCHE NATIONAL GRASSLAND IN
COLORADO. WITH NEARLY DRY ADIABATIC LAPSE RATES UP TO ABOUT 700
MB...EXPECTING A POSSIBLE HAIL THREAT IN SEVERE THUNDERSTORMS
BROADLY FOR COLFAX...UNION AND HARDING COUNTIES THIS AFTERNOON.
HEAVIER SHOWERS WILL DEVELOP RAPIDLY FROM INTERSTATE 25 EAST THIS
AFTERNOON ELSEWHERE...WITH PRECIPITABLE WATER REMAINING NEAR AN
INCH...AND WILL WATCH AREA CLOSELY FOR NEEDED ADVISORIES.

CURRENTLY...TROUGH ALOFT EXTENDING FROM MANITOBA SOUTHWARD TO
NORTHEAST NEW MEXICO WITH STRONGEST 500 MB VORTICITY ADVECTION NOW
MOVING THROUGH TO THE WEST WITH GRADUAL DRY AIR INTRUSION ARRIVING
ALOFT FROM THE NORTHWEST. AT THE SURFACE...DEWPOINTS NOW FALLING
WELL INTO THE 30S FROM ALBUQUERQUE NORTHEAST ALONG INTERSTATE 25
AND POINTS WEST...WITH DEWPOINTS IN THE 50S AND 60S TO THE EAST IN
SOUTH AND SOUTHEAST FLOW. EASTWARD PUSH OF THIS BOUNDARY COMBINED
WITH NEAR SURFACE UPSLOPE FLOW AND DYNAMICS ALOFT WILL PRODUCE
BROAD AREA OF SHOWERS AND THUNDERSTORMS THIS EVENING FOR THE
EASTERN AND SOUTHERN PORTIONS OF THE STATE.

MODELS...AGREEING REASONABLY ON COMPLETING DRY AIR INTRUSION THIS
EVENING...REBUILDING SURFACE HIGH OVER WESTERN HIGH PLAINS...AND
RETURNING MOIST LOW LEVEL SOUTHERLY FLOW INTO NEW MEXICO FOR THE
DAY ON MONDAY. WITH FLOW GENERALLY UPSLOPE IN THE EASTERN HALF OF
THE STATE...CONTINUED HIGH PRECIPITABLE WATER AND WEAK DYNAMICS
ALOFT...HAVE GONE WITH ANOTHER ROUND OF AFTERNOON SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN ON THE EAST SLOPES OF THE CENTRAL
MOUNTAINS AND OVER THE EASTERN PLAINS...WITH THE NORTHEAST CORNER
SOMEWHAT LESS FAVORED WITH SOMEWHAT REDUCED MOISTURE AVAILABLE.

LITTLE CHANGE TO BASIC STORY THROUGH THE REMAINDER OF THE WORK
WEEK WITH PRECIPITABLE WATERS REMAINING ABOVE AN INCH FOR THE
EASTERN AND SOUTHERN PORTIONS OF THE STATE...CONTINUED UPSLOPE LOW
LEVEL FLOW...AND THETA E RIDGE AXIS PAINTING DIAGONALLY ACROSS THE
STATE FROM NORTHEAST TO SOUTHWEST. ANOTHER HIGH AMPLITUDE TROUGH
SWINGS EAST ACROSS THE PLAINS NEXT WEEKEND...AND THIS WILL SHIFT
FLOW ALOFT AROUND TO THE NORTHWEST IN ITS PATH AND HELP BUDGE
SURFACE HIGH WESTWARD IN TURN TO EASE IF NOT SHUT OFF THE MOIST FLOW
FROM THE SOUTH. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  51  87  55  88 /   0   0   5   0
GALLUP..........................  43  85  48  84 /   0   0   5  20
GRANTS..........................  46  84  50  83 /   0   5   5  10
GLENWOOD........................  55  89  58  88 /   5  20  30  30
CHAMA...........................  39  76  41  77 /   0   5  10  10
LOS ALAMOS......................  48  78  49  77 /   0  10  10  10
RED RIVER.......................  37  68  38  69 /  20  30  20  20
TAOS............................  46  78  47  78 /  10  10  10  20
SANTA FE........................  51  79  50  77 /  10  10  10  20
SANTA FE AIRPORT................  53  80  53  80 /  10  10  10  10
ESPANOLA........................  48  84  52  83 /   0  10  10  10
ALBUQUERQUE HEIGHTS.............  60  83  61  84 /  10  10  10  20
ALBUQUERQUE VALLEY..............  56  84  57  85 /   5  10  10  20
ALBUQUERQUE FOOTHILLS...........  55  81  58  83 /  10  10  10  20
ALBUQUERQUE WEST MESA...........  58  83  60  85 /   5  10  10  10
SOCORRO.........................  55  87  58  86 /  20  20  20  30
SANDIA PARK/CEDAR CREST.........  47  73  47  75 /  10  10  10  20
MORIARTY/ESTANCIA...............  49  80  49  81 /  20  20  20  30
CARRIZOZO.......................  55  82  55  84 /  30  20  40  30
RUIDOSO.........................  50  72  51  71 /  40  40  40  50
RATON...........................  50  76  48  79 /  50  20  20  20
LAS VEGAS.......................  50  74  48  75 /  30  40  40  40
ROY.............................  56  76  55  77 /  50  20  20  30
CLAYTON.........................  57  77  55  79 /  50  10  10  20
SANTA ROSA......................  56  82  54  83 /  40  30  30  30
TUCUMCARI.......................  62  82  59  81 /  50  30  20  30
FORT SUMNER.....................  61  80  59  83 /  50  40  40  40
CLOVIS..........................  64  82  60  81 /  50  50  30  40
PORTALES........................  63  83  60  83 /  50  50  30  40
ROSWELL.........................  66  86  64  84 /  40  40  50  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER
Hazardous weather outlook, Aug 27, 6:03 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MDT SUN AUG 27 2006

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
603 AM MDT SUN AUG 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER NORTHEAST NEW MEXICO...INCLUDING EASTERN COLFAX AND
SAN MIGUEL COUNTIES...UNION COUNTY AND MUCH OF QUAY COUNTY. THE
MAIN THREATS WILL BE STRONG WIND GUSTS AROUND 60 MPH AND HAIL
AROUND ONE INCH IN DIAMETER. IN ADDITION...HEAVY RAIN IS POSSIBLE
OVER EASTERN NEW MEXICO THIS AFTERNOON INTO TONIGHT. ISOLATED MINOR
FLOODING ALONG STREAMS...CREEKS AND ARROYOS...AS WELL AS PONDING
OF WATER ON ROADS AND LOW LYING AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MOISTURE WILL BEGIN TO RETURN EARLY THIS WEEK ESPECIALLY SOUTH OF
INTERSTATE 40...BUT SHOULD ADVANCE NORTH OVER ALL THE AREA BY
THURSDAY AND FRIDAY. FLOODING ALONG CREEKS...STREAMS AND SMALLER
RIVERS WILL CONTINUE TO BE A CONCERN NEXT WEEK...INCLUDING CARRIZO
CREEK COMING INTO THE RIO RUIDOSO RIVER...AS WELL AS THE RIO
BONITO BELOW BONITO LAKE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS
USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING
PURPOSES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM AND 10 PM MDT
ACROSS NORTHEAST NEW MEXICO.

40

In the hours before

Special weather statement, Aug 27, 12:21 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 PM MDT SUN AUG 27 2006

NMZ005-012-013-016>021-026-272000-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-NORTHEAST HIGHLANDS-
QUAY COUNTY-ROOSEVELT COUNTY-
1221 PM MDT SUN AUG 27 2006

...SHOWERS WITH LOCALLY HEAVY RAINFALL SLATED FOR THIS AFTERNOON...

LOCALLY HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL DEVELOP ACROSS
THE AREA THIS AFTERNOON...WITH RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR LIKELY IN THE HEAVIEST OF SHOWERS. SHOWERS WILL START
DEVELOPING EARLY THIS AFTERNOON FROM LAS VEGAS TO RUIDOSO...WITH
SHOWERS BECOMING MORE WIDESPREAD AND LOCALLY MORE INTENSE THROUGHOUT
THE AFTERNOON.

EXPECT HEAVY SHOWERS TO FILL ARROYOS...SMALL STREAMS AND DITCHES.
DRIVERS SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS...AND LOW WATER
CROSSINGS MAY BE OBSTRUCTED OR CLOSED OFF BY FLOWING WATER.

NMZ006-007-272000-
FAR NORTHEAST PLAINS-HARDING COUNTY-
1221 PM MDT SUN AUG 27 2006

...LOCALLY STRONG THUNDERSTORMS AND HEAVY SHOWERS DEVELOPING THIS
AFTERNOON...

EXPECT LOCALLY STRONG THUNDERSTORMS AND SOME HEAVY DOWNPOURS OVER
THE AREA THIS AFTERNOON...WITH GUSTY WINDS AND LARGE HAIL POSSIBLE
IN THE STRONGEST THUNDERSTORMS. ISOLATED STORMS WILL DEVELOP AFTER
2 PM MDT...WITH STORMS BECOMING MORE WIDESPREAD AND INTENSE BY LATE
AFTERNOON.

EXPECT HEAVY SHOWERS TO FILL ARROYOS...SMALL STREAMS AND DITCHES.
DRIVERS SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS...AND LOW WATER
CROSSINGS MAY BE OBSTRUCTED OR CLOSED OFF BY FLOWING WATER.

SHY
Special weather statement, Aug 27, 12:51 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1251 PM MDT SUN AUG 27 2006

NMZ016-017-019-272100-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
1251 PM MDT SUN AUG 27 2006

...ISOLATED STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

ISOLATED THUNDERSTORMS ARE DEVELOPING ACROSS THE AREA THIS
AFTERNOON...WITH CONTINUED DEVELOPMENT EXPECTED OVER THE NEXT
SEVERAL HOURS. A STRONG THUNDERSTORM BETWEEN FORT STANTON AND
ARABELA IS MOVING TO THE EAST. EXPECT LOCALLY HEAVY DOWNPOURS OF UP
TO AN INCH OF RAIN PER HOUR AS THIS STORM PASSES OVER STATE ROAD 246
AND HIGHWAYS 70 AND 380. HEAVY RAIN WILL FILL ARROYOS...SMALL
STREAMS...AND DITCHES. DRIVERS SHOULD EXPECT PATCHES OF DEEP WATER
ON ROADS...AND LOW WATER CROSSINGS BLOCKED BY FLOWING WATER.

SHY
Special weather statement, Aug 27, 1:10 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT SUN AUG 27 2006

NMZ007-272100-
FAR NORTHEAST PLAINS-
110 PM MDT SUN AUG 27 2006

...ISOLATED STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

ISOLATED THUNDERSTORMS ARE DEVELOPING ACROSS THE AREA THIS
AFTERNOON...WITH CONTINUED DEVELOPMENT EXPECTED OVER THE NEXT
SEVERAL HOURS. STORMS LATER THIS AFTERNOON MAY HAVE GUSTY WINDS AND
PRODUCE LARGE HAIL.

A STRONG THUNDERSTORM IS CURRENTLY NORTH OF CLAYTON LAKE STATE PARK
AND SENECA AND IS MOVING EAST TO THE OKLAHOMA BORDER. EXPECT HEAVY
RAINFALL OF 1 TO 2 INCHES PER HOUR WITH THIS STORM ALONG WITH
POSSIBLE SMALL HAIL. DRIVERS ON STATE ROADS 406 AND 456 IN UNION
COUNTY SHOULD BE ESPECIALLY ALERT.

HEAVY RAIN WILL FILL ARROYOS...SMALL STREAMS...AND DITCHES. DRIVERS
SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS...AND LOW WATER
CROSSINGS BLOCKED BY FLOWING WATER.

SHY
Special weather statement, Aug 27, 1:33 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
133 PM MDT SUN AUG 27 2006

NMZ005>007-012-013-272030-
CONCHAS LAKE/GUADALUPE COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-
NORTHEAST HIGHLANDS-QUAY COUNTY-
133 PM MDT SUN AUG 27 2006

...ISOLATED STRONG THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE FOR NORTHEAST NEW MEXICO THIS AFTERNOON...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS IS EXPECTED THIS AFTERNOON FOR NORTHEAST NEW MEXICO.

FIRST THUNDERSTORMS OF THE AFTERNOON WILL BE INCREASING NORTH OF
CLAYTON THROUGH 3 PM. STORMS WILL LIKELY INCREASE QUICKLY IN NUMBER
AND INTENSITY BETWEEN 230 PM AND 4 PM IN THE AREA FROM NEAR RATON
AND CLAYTON SOUTH TO TUCUMCARI.

STAY ALERT DURING MID AFTERNOON FOR STORMS TO TRANSITION FROM BRIEF
HEAVY RAIN AND SMALL HAIL TO STORMS WITH LARGER HAIL AND WINDS
EXCEEDING 50 MPH.

CONTINUE TO LISTEN FOR ADDITIONAL STATEMENT REGARDING STORM TRENDS
AND LOCATIONS.

03
Special weather statement, Aug 27, 2:35 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN AUG 27 2006

NMZ005>007-272130-
FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-
235 PM MDT SUN AUG 27 2006

...ISOLATED STRONG THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE FOR NORTHEAST NEW MEXICO THIS AFTERNOON...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS IS EXPECTED THIS AFTERNOON FOR NORTHEAST NEW MEXICO.

SEVERAL STRONG THUNDERSTORMS ARE ALREADY ACTIVE IN FAR NORTHWEST
UNION COUNTY ABOUT 8 TO 10 MILES NORTHEAST OF FOLSOM AND ALSO ABOUT
20 MILES SOUTHWEST OF ROY.

STORMS WILL LIKELY INCREASE QUICKLY IN NUMBER AND INTENSITY THROUGH 4
PM IN THE AREA FROM NEAR RATON AND CLAYTON SOUTHWEST TO CONCHAS
LAKE.

STAY ALERT DURING MID AFTERNOON FOR STORMS TO TRANSITION FROM BRIEF
HEAVY RAIN AND SMALL HAIL TO STORMS WITH LARGER HAIL AND WINDS
EXCEEDING 50 MPH.

CONTINUE TO LISTEN FOR ADDITIONAL STATEMENT REGARDING STORM TRENDS
AND LOCATIONS.

03
Special weather statement, Aug 27, 3:00 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN AUG 27 2006

NMZ012-018-272200-
CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-
300 PM MDT SUN AUG 27 2006

...ISOLATED STRONG THUNDERSTORMS FORMING OVER EAST CENTRAL NEW
MEXICO...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS IS EXPECTED THIS AFTERNOON FOR NORTHEAST AND EAST CENTRAL NEW
MEXICO.

THROUGH 4 PM...AN ISOLATED STRONG THUNDERSTORM WILL  BE
LOCATED JUST SOUTHWEST AND SOUTH OF SANTA ROSA WITH BRIEF
HEAVY RAIN AND SMALL HAIL EXPECTED ALONG HIGHWAY 54 ABOUT
5 TO 10 MILES SOUTHWEST OF SANTA ROSA.

OTHER SMALL THUNDERSTORMS WILL BE DEVELOPING BETWEEN VAUGHN AND
ROSWELL WEST OF HIGHWAY 285 AND ALSO SOUTH OF YESO IN DE BACA
COUNTY.

STAY ALERT DURING MID AFTERNOON FOR STORMS TO TRANSITION FROM BRIEF
HEAVY RAIN AND SMALL HAIL TO STORMS WITH LARGER HAIL AND WINDS
EXCEEDING 50 MPH.

CONTINUE TO LISTEN FOR ADDITIONAL STATEMENT REGARDING STORM TRENDS
AND LOCATIONS.

03

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:46 PM MDTSevere Thunderstorm WarningABQRoosevelt44 min
Aug 26, 7:08 PM MDTSevere Thunderstorm WarningABQCurry52 min
Aug 27, 2:36 PM MDTSevere Thunderstorm WarningABQUnion54 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.